| Model Number |
364902 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® edta 2k luer lock starts to leak from the rubber piece inside the tube.The following information was provided by the initial reporter.The customer stated: "per customer, when drawing blood from an iv site, the bd vacutainer luer lock access device started to leak blood from the rubber piece inside after removing the tube from the device.".
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos for investigation.Therefore, 48 retention samples from bd inventory were evaluated by visual examination and another 12 by functional leakage testing and no issues were observed relating to leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.H3 other text : see h.10.